DVST8 Crimson - Nausea/Sickness

DVST8 Crimson - Nausea/Sickness
0

#1

Hey everyone, new to the forum but have been subscribed to the youtube channel for a bit and stumbled upon the forum earlier so I decided to make an account.

I bought dvst8 crimson on a BOGO deal a while back, this was my first “exotic” non mainstream PWO, the craziest I had used before was the DMHA version of Total War. The two times I’ve used crimson, I’ve experienced severe nausea and puking after my workouts. During the workouts I feel great and experience none of these symptoms. It’s only post workout that these feelings begin to rise. Can anyone take a guess at what ingredients may be the cause of this? It’s definitely not the dmha as I loved total war, just looking to avoid any products that may contain whatever ingredient is causing these feelings


#2

That may just be a stomach issue my man. Or maybe you’re just over exerting yourself?


#3

I’m going with a combo of factors here. And not a Dr. but…

‘Doc it hurts when I do this.’

“Stop doing that”


#4

…BAHAHAHAHAHAHAHAHA :rofl::joy::rofl::joy::rofl:. Legitimately laughed way too hard at this


#5

I know the feeling, I get mild nausea after my exotic stims, like Total War or Kraken, on the crash. Staying well hydrated and eating first thing after getting done lifting keeps it away for the most part. Only time it made me sick enough to throw up was my first time with total war since it was my first exotic stim pre. It still may be the DMHA, for two reasons. One, you don’t know the dose here since it’s a prop blend. Two, a lot of companies have been using botched DMHA, as we saw with tests earlier that some had 1,4 DMAA and whatnot. One or the other may be botched and you may be good with one ingredient but not the other. Just can’t know without testing


#6

the second time taking it was to see if it was a freak incident, felt the same both times so I haven’t and won’t touch it again


#7

I stick to my pre and postworkout nutrition religiously, highly doubt its anything to with stomach issues but I guess anything is possible. I thought the same regarding overexerting because the first time was an intense leg day but the second time was a mediocre back day which resulted in the same feelings unfortunately


#8

definitely possible when it comes to the dosage of dmha, this was my first prop blend product. If it weren’t for the deal I wouldn’t have tried it in the first place


#9

Tried the same product, I don’t get stomach issues but I do feel very sick and nauseous. The beginning is good but it feels more like I am getting high off of something rather then taking a preworkout, and the come down makes me feel to sick and pseudo-depressed to do anything.

Ya if you are getting the same think skip it, probably avoid DMHA in general, the comedown on it is bad.


#10

agreed on the feeling high aspect, the first of two times trying it I would definitely say I felt more of a “high” than anything. I really wish I knew the amount of dmha as I really really enjoyed the total war tub I had which contained 100mg of dmha and 125mg of eria jarensis, had tons of focus/drive with no crash at all


#11

Did you weigh your scoops, maybe you’re over dosing.


#12

not the first time, when I tried it the second time to see if it was a one time thing I did weigh it out, I reached out to supplementscoop on instagram and he said it was probably one of/combination of citrus (synephrine) or hordenine. He also said that even though I’m okay with dmha, it may have worsened my reaction to one of these two stimulants.

who knows though…


#13

Hordenine will prolong/add to the stimulants effects, so it’s very likely that was the cause


#14

interesting to know, for now I’m steering clear of the two ingredients. Thanks for that bit of info


#15

Sometimes I get a “too much” feeling hours later with almost any Pre if I drink too much. Yohimbine does it the worst by far, but stims affect everyone differently.

Seriously, try something different for your routine. Maybe cut the DVST8 in half but add a caffeinated soda or energy drink. Less exotic stims but still caffeine kick


#16

If the Crimson product doesn’t sit well with you and you want to unload it, let me know as I’ve had really positive experiences with it in the past. Thanks!


#17

Sending you a PM